# SDR FDEA202303090400

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 38,277 hours, 21,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813127200
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR54/FR54.2 RH NO.2 DUMMY SEAT TRACK GAP OVER 1.0MM.  I.A.W A300-600 SRM 53-15-16 PARA 5A FIG.201 P201-P210 PERFORM REPAIR ACCOMPLISHED.
